RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 2, Pages 206–214 (Mi tmf4398)  

High-energy scattering by a smooth potential

M. A. Mestvirishvili, G. L. Rcheulishvili


Abstract: A study is made of the behavior of the scattering amplitude at high energies for the smooth quasipotential
$$ V(r)={V_0(k)}\frac{\exp\{-\alpha\sqrt{r^2+a^2}\}}{\sqrt{r^2+a^2}}. $$


Full text: PDF file (755 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:2, 776–782

Received: 22.10.1970

Citation: M. A. Mestvirishvili, G. L. Rcheulishvili, “High-energy scattering by a smooth potential”, TMF, 8:2 (1971), 206–214; Theoret. and Math. Phys., 8:2 (1971), 776–782

Citation in format AMSBIB
\Bibitem{MesRch71}
\by M.~A.~Mestvirishvili, G.~L.~Rcheulishvili
\paper High-energy scattering by a~smooth potential
\jour TMF
\yr 1971
\vol 8
\issue 2
\pages 206--214
\mathnet{http://mi.mathnet.ru/tmf4398}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 2
\pages 776--782
\crossref{https://doi.org/10.1007/BF01037998}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4398
  • http://mi.mathnet.ru/eng/tmf/v8/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:72
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019